Most probable seismic pulses in single realizations of two- and three-dimensional random media

Müller, T. M. and S. A. Shapiro – 2001

Title
Most probable seismic pulses in single realizations of two- and three-dimensional random media
Author
Müller, T. M. and S. A. Shapiro
Date
2001
Citation
Müller, T. M. and S. A. Shapiro , 2001 , Most probable seismic pulses in single realizations of two- and three-dimensional random media, Geophysical Journal International, [144], 83-95
Language
eng
Type
Text
BibTeX Code
@article{FUBGEOPHYMueller2001b, author = {M{\"u}ller, T. M. and Shapiro, S. A.}, title = {Most probable seismic pulses in single realizations of two- and three-dimensional random media}, journal = {Geophysical Journal International}, year = {2001}, volume = {144}, pages = {83-95}}